# SDR CA151102015

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: C6CWM10121
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PRODUCTION HAS REPORTED THAT THE HUB, FORK, AILERON OUTER WING, HAS BEEN MFG INCORRECTLY.  IT HAS BEEN FOUND THAT HUBS WERE MISSING THE .03" X 45 CHAMFER AROUND THE .2495-.2505" DIAMETER HOLE.  THE SHARP EDGE IS BROKEN, 0.005" TO 0.010", BUT THE CHAMFER IS MISSING.  THIS CREATES A CONDITION ON THE NHA WHERE THE FASTENER TO BE INSERTED IN THAT HOLE DOES NOT SIT FLUSH ON THE HUB SURFACE.  XX HUBS SUSPECTED OF HAVING THIS CONDITION HAVE BEEN INSTALLED IN ACFT THROUGH SN927.
